# SDR SWIA202157290

- Difficulty date: January 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 601R3103734
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FAIRING SUPPORT ANGLE AT FS476 RBL45 IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED WING TO FUSELAGE FAIRING SUPPORT ANGLE AT FS476 RBL45 THAT IS CRACKED. INSTALLED A NEW SERVICEABLE ANGLE AT SAME LOCATION IAW CRJ SRM 51-42-06 , 51-42-15 AND 51-42-02 REFERENCE CONTINUATION CARD FOR WORK PERFORMED
